# SDR REXA2014072000724

- Difficulty date: July 20, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 16,722 hours, 16,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECTANGULAR EMER LIGHT IN CABIN CEILING AFT MOST OVER AISLE.  R & R CEILING EMER LIGHT BULB IAW 33-51-16.  OK FOR SERVICE, OPERATIONS CHECKED GOOD.
